# SDR SIMA200721206

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 7,252 hours, 6,485 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Activated
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

RECEIVED APU FIRE WARNING AND APU FIRE DET FAIL AT 12,000 FEET, FIRED APU EXTINGUISHER BOTTLE, POST INSPECTION FOUND NO EVIDENCE OF FIRE.  ISSUED AMERICAN EAGLE MEL 26-01, 26-05 AND 49-01.  REPLACED FIRE BOTTLE IAW AMERICAN EAGLE WORK CARD 26-200-01.  RESTORED MEL, RETURNED AIRCRAFT TO SERVICE.
